Infinitesimal symplectic relations and generalized hamiltonian dynamics
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 28 (1978) no. 4, pp. 349-367.
@article{AIHPA_1978__28_4_349_0,
     author = {Menzio, Maria Rosa and Tulczyjew, W. M.},
     title = {Infinitesimal symplectic relations and generalized hamiltonian dynamics},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {349--367},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {4},
     year = {1978},
     mrnumber = {511066},
     zbl = {0405.58029},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1978__28_4_349_0/}
}
TY  - JOUR
AU  - Menzio, Maria Rosa
AU  - Tulczyjew, W. M.
TI  - Infinitesimal symplectic relations and generalized hamiltonian dynamics
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1978
SP  - 349
EP  - 367
VL  - 28
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1978__28_4_349_0/
LA  - en
ID  - AIHPA_1978__28_4_349_0
ER  - 
%0 Journal Article
%A Menzio, Maria Rosa
%A Tulczyjew, W. M.
%T Infinitesimal symplectic relations and generalized hamiltonian dynamics
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1978
%P 349-367
%V 28
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1978__28_4_349_0/
%G en
%F AIHPA_1978__28_4_349_0
Menzio, Maria Rosa; Tulczyjew, W. M. Infinitesimal symplectic relations and generalized hamiltonian dynamics. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 28 (1978) no. 4, pp. 349-367. http://archive.numdam.org/item/AIHPA_1978__28_4_349_0/

[1] A. Abraham and J.E. Marsden, Foundations of Mechanics, Benjamin, New York, 1967. | Zbl

[2] J. Dieudonné, Treatise on Analysis V. III, Academic Press, New York and London, 1972. | MR | Zbl

[3] P.A.M. Dirac, Canad. J. Math., t. 2, 1950, p. 129-148. | MR | Zbl

[4] A. Lichnerowicz, C. R. Acad. Sci. Paris, Sér. A, t. 280, 1975, p. 37-40. | MR | Zbl

[5] A. Lichnerowicz, C. R. Acad. Sci. Paris, Sér. A, t. 280, 1975, p. 523-527. | MR | Zbl

[6] J.A. Schouten, Ricci Calculus, Springer-Verlag, Berlin, 1954. | MR | Zbl

[7] J. Sniatycki, Ann. Inst. Henri Poincaré, t. 20, 1974, p. 365-372. | Numdam | MR | Zbl

[8] J. Sniatycki and W.M. Tulczyjew, Ann. Inst. Henri Poincaré, t. 14, 1971, p. 177-187. | EuDML | Numdam | MR | Zbl

[9] R.J. Torrence and W.M. Tulczyjew, J. Math. Phys., t. 14, 1973, p. 1725-1732. | MR

[10] W.M. Tulczyjew, Bull. Acad. Polon. Sci., t. 22, 1974, p. 931-935. | MR | Zbl

[11] A. Weinstein, Lectures on Symplectic Manifolds, CBMS Regional Conference, University of North Carolina, March 1976. | MR | Zbl